# SDR MYWA100050

- Difficulty date: April 19, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 26,190 hours, 9,240 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Housing
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM - APU EDUCTOR HOUSING AT LOWER POSITION HAS A HOLE.
